# SDR USAA20100416EM018

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE AFT LEFT SERVICE DOOR PNEUMATIC ASSIST BOTTLE CHARGE LOW.  MAINTENANCE SERVICED THE AFT LEFT SERVICE DOOR PNEUMATIC ASSEMBLY AS PER AMM 52-120-51-03.
